Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 832831, 10 pages
http://dx.doi.org/10.1155/2013/832831
Research Article

Some Fuzzy-Wavelet-Like Operators and Their Convergence

Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 25 January 2013; Accepted 20 May 2013

Academic Editor: Tofigh Allahviranloo

Copyright © 2013 R. Ezzati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Anastassiou, “Fuzzy wavelet type operators,” Nonlinear Functional Analysis and Applications, vol. 9, no. 2, pp. 251–269, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Abbasbandy and M. Amirfakhrian, “Approximation of fuzzy functions by distance method,” Mathematics Scientific Journal, vol. 2, no. 4, pp. 1–12, 2004. View at Google Scholar
  3. S. Abbasbandy, “Interpolation of fuzzy data by complete splines,” The Korean Journal of Computational & Applied Mathematics, vol. 8, no. 3, pp. 587–594, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Abbasbandy and E. Babolian, “Interpolation of fuzzy data by natural splines,” The Korean Journal of Computational & Applied Mathematics, vol. 5, no. 2, pp. 457–463, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Behforooz, R. Ezzati, and S. Abbasbandy, “Interpolation of fuzzy data by using E(3) cubic splines,” International Journal of Pure and Applied Mathematics, vol. 60, no. 4, pp. 383–392, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Abbasbandy, R. Ezzati, and H. Behforooz, “Interpolation of fuzzy data by using fuzzy splines,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 16, no. 1, pp. 107–115, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Ziari, R. Ezzati, and S. Abbasbandy, “Numerical solution of linear fuzzy Fred-holm integral equations of the second kind using fuzzy Haar wavelet,” Communications in Computer and Information Science, vol. 299, pp. 79–89, 2012. View at Google Scholar
  8. R. Goetschel, Jr. and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Friedman, M. Ming, and A. Kandel, “Numerical methods for calculating the fuzzy integral,” Fuzzy Sets and Systems, vol. 83, no. 1, pp. 57–62, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. G. Gal, “Approximation theory in fuzzy setting,” in Handbook of Analytic-Computational Methods in Applied Mathematics, G. Anastassiou, Ed., pp. 617–666, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Wu and Z. Gong, “On Henstock integral of fuzzy-number-valued functions. I,” Fuzzy Sets and Systems, vol. 120, no. 3, pp. 523–532, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. X. Wu and M. Ma, “Embedding problem of fuzzy number space. I,” Fuzzy Sets and Systems, vol. 44, no. 1, pp. 33–38, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. A. Anastassiou, “Rate of convergence of fuzzy neural network operators, univariate case,” Journal of Fuzzy Mathematics, vol. 10, no. 3, pp. 755–780, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Anastassiou, Quantitative Approximations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2001. View at MathSciNet
  15. G. A. Anastassiou, Fuzzy Mathematics: Approximation Theory, vol. 251 of Studies in Fuzziness and Soft Computing, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet